UM

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Large deviations for locally monotone stochastic partial differential equations driven by Levy noise Journal article
BERNOULLI, 2018,Volume: 24,Issue: 4A,Page: 2842-2874
Authors:  Xiong, Jie;  Zhai, Jianliang
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Freidlin-Wentzell type large deviation principle  Levy processes  locally monotone coefficients  stochastic partial differential equations  
Uniform dimension results for a family of Markov processes Journal article
BERNOULLI, 2018,Volume: 24,Issue: 4B,Page: 3924-3951
Authors:  Sun, Xiaobin;  Xiao, Yimin;  Xu, Lihu;  Zhai, Jianliang
Favorite  |  View/Download:19/0  |  Submit date:2018/10/30
Cover Principles  Markov Processes  Uniform Hausdorff Dimension  
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises Journal article
JOURNAL OF FUNCTIONAL ANALYSIS, 2017,Volume: 272,Issue: 1,Page: 227-254
Authors:  Dong, Zhao;  Xiong, Jie;  Zhai, Jianliang;  Zhang, Tusheng
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Moderate deviation principles  Stochastic Navier-Stokes equations  Poisson random measures  Tightness  
The dynamics of the stochastic shadow Gierer-Meinhardt system Journal article
Journal of differential equations, 2016,Volume: 260,Issue: 1,Page: 84-114
Authors:  MatthiasWinter;  Lihu Xu;  Jianliang Zhai;  Tusheng Zhang
Favorite  |  View/Download:4/0  |  Submit date:2019/07/19